Racecadotril

Racecadotril, an antidiarrheal medication, is taken to treat diarrhea. It acts as a peripheral enkephalinase inhibitor. It is taken three times a day at regular intervals orally. It is often used when fluid and dietary measures are unable to control diarrhea. It reduces the secretion of water and electrolytes from the intestine. It reduces the amount of fluid lost throughout the body.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Could diarrhea with fever in a vaccinated individual be a sign of COVID?

Query: Hi doctor, I am having frequent stools three to four times for the last three days. It was not watery but a small amount in solid. I took tablet Cifran CT once daily to control frequent stools for the past three days. I find once medicine power diminishes in 24 hours, and the frequent stools start ...  Read Full »


Dr. Jebin Abraham

Answer: Hello, Welcome to icliniq.com. It seems that you are worried. Let me answer your queries. Yes. There is a possibility that you have COVID-19. The COVID-19 vaccine does not give 100% protection. However, it reduces the severity of infection. Yes, the frequent stools is a symptom of COVID. Tablet ...  Read Full »

What is the cure for loose motions?

Query: Hello doctor, I am suffering from loose motions since last three days. I have visited a doctor. He advised me Oflox 200, Entroquinol and Deulac forte for three days. I have taken the medicines as prescribed until today but even then they have not reduced. I am traveling, so it is difficult for me. ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Since there is no response, you need to change the medicines. You should have Oflox OZ (Ofloxacin and Ornidazole) 200 mg or 500 mg twice a day for five days along with tablet Pantoprazole 40 mg before breakfast for five days. Also, for symptomatic relief, you should ha...  Read Full »

Why do I have diarrhea after eating spicy food?

Query: Hello doctor, A few days back, I ate lots of green chili pakoras with green chutney. I am not really used to such pakoras but, I ended up eating them anyway. From the next day, I started feeling a burning sensation inside the stomach and, then started the loose motions. I have been to the loo nea...  Read Full »


Dr. Saravan Pramod Settipalli

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. Your symptoms are suggestive of indigestion and acute gastritis, which causes a constant discomfort or a burning sensation in your stomach. The duration of diarrhea can vary. Once the underlying cause is tre...  Read Full »

My dad felt lightheaded with loose stools and sweating. Is that heart attack or food poisoning?

Query: Hi doctor, My dad's age is 59. He is a diabetic patient. He suddenly got a severe stomach ache and passed loose stools. He also sweated more and felt lightheaded. I feel that he is abnormal. He refuses to go the hospital and he believes that if there is a pain in the chest, then it is a heart attac...  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. I have noted all your father's details. Most likely the symptoms are because of acute gastroenteritis. Cardiac origin of pain usually radiates to the epigastric region only and full abdomen is not included. The loose stools shift the diagnosis towards gastroenteritis. Do ...  Read Full »

I'm having Fever with loose motions. Plz suggest medicines?

Query: Hello doctor, I have loose motions for three days. On the first day, I went to the washroom for eight times, but today it has come down to four times. Today, I also had a fever. The first day I took Metrogyl 400 mg thrice a day. What should I do?  Read Full »


Dr. Chandra Prakash Tanwar

Answer: Hello, Welcome to icliniq.com. The most common cause of an acute watery diarrhea in adults is a bacterial infection which is caused by various organisms. Metrogyl (Metronidazole) is an antiprotozoal which does not cause relief in your case as it is not an antibiotic. Hydrate yourself with plenty...  Read Full »

Can Pentavalent vaccine cause loose motion?

Query: Hi doctor, After taking Pentavalent vaccine my 2 month old baby is having loose motion for the last five days with tummy problems. Doctor suggests Ornidazole-Ofloxacin and Racecadotril suspension. Is it safe?  Read Full »


Dr. Deepak Patel

Answer: Hi, Welcome to icliniq.com. I see similar cases in my clinic every day. Pentavalent injection (combination of five vaccines: diphtheria, tetanus, whooping cough, hepatitis B, Haemophilus influenzae type b) in a 2 month old baby does not lead to loose stools. A baby can pass five to six stools in a d...  Read Full »

I kissed someone who had HPV. Could I be infected?

Query: Hi doctor,I kissed someone who had HPV, about three weeks ago. I have been having diarrhea, nausea, and abdominal pain for the past three days. I also threw up today. Could I have been infected?  Read Full »


Dr. Parth R Goswami

Answer: Hello, Welcome to icliniq.com. HPV (human papillomavirus) is spread through sexual route. It is a sexually transmitted disease. The common mode of spread is through vaginal or anal sex. Sometimes, it can be spread through oral sex also. For diarrhea, symptomatic management is done as follows: ...  Read Full »

I am allergic to Ornidazole. Can I take Imodium for loose motions?

Query: Hi doctor, I am suffering from loose motions for the last one month. I have to go about three to four times a day and every time it is semisolid, with some liquids, and leave me in itching or burning in the anus. Initially, doctor gave me Zifi-O due to which I got balanitis. So, on the third day I j...  Read Full »


Dr. Saumya Mittal

Answer: Hello, Welcome to icliniq.com. The symptoms of the query are quite suggestive of acute gastroenteritis. I suggest you to take the following: Take plenty of fluids and oral rehydration salt sachets (ORS). Take Multivitamins course once a day and Probiotics twice a day. For further queries consult an...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.